# SDR IPXA09B55520

- Difficulty date: March 25, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 259-W4-006 NEEDS VALIDATION FOR REPAIR DUE TO NO CORRELATION WITH SRM.  REPAIR DOUBLER & FILLER AT RT WING, INBOARD AILERON TOP FWD O/B SURFACE AT STA XIA 295, REMOVED PER SRM 51-35-01 & 51-31-01 VOL II REV 40 & EN115 2-09.  HFEC C/O ON EXISTING TRIM OUT AREA & FOUND NO CRACK EVDNT, 10X INSP C/O PER EN1152-09, FOUND SATIS.  REPAIR FILLER & DOUBLER FABRICATED AND INSTALLED PER EN1152-09.
